| Model Number |
M003UZAS30210 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an endovascular procedure, physician successfully deployed the subject stent across the neck of the aneurysm which had stenosed vessel.He attempted to advance the microcatheter over the stent delivery wire (sdw) just proximal to the aneurysm, but was unable to do so.He was also unable to remove the sdw so had to use some force to get it removed.However, it was noticed in imaging that the subject stent had significantly moved/stretched.Physician did several runs and two 3d spins which made the subject stent bounce back to its target position.There was a surgical delay of 40 min and patient was administered with integrilin.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
Additional Manufacturer Narrative
The device is not available to the manufacturer.
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer was stent was successfully deployed across the neck of the aneurysm which had a stenosed vessel just proximal to the aneurysm neck.The physician attempted to advance the microcatheter slightly over the stent delivery wire but was unable to.Subsequently, he was unable to remove the stent delivery wire post stent deployment.In order to remove it, he had to pull harder than he was comfortable with.It finally removed but it looked like on imaging that the stent had significantly moved/stretched because the proximal stent markers were in a new position.He was very concerned and did several more runs and two 3d spins.All of a sudden, the stent ¿bounced¿ back into position and the patient remained fine.Only additional medical imaging was required.It was also reported the device was prepared as per the dfu, the device was confirmed to be in good condition during preparation/prior to use on the patient, and that continuous flush was set up and maintained during the procedure.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to the event of stent dislodged/migrated and sdw stuck in stent.
Event or Problem Description
It was reported that during an endovascular procedure, physician successfully deployed the subject stent across the neck of the aneurysm which had stenosed vessel.He attempted to advance the microcatheter over the stent delivery wire (sdw) just proximal to the aneurysm, but was unable to do so.He was also unable to remove the sdw so had to use some force to get it removed.However, it was noticed in imaging that the subject stent had significantly moved/stretched.Physician did several runs and two 3d spins which made the subject stent bounce back to its target position.There was a surgical delay of 40 min and patient was administered with integrilin.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.Additional information received on 29-dec-2022 stated that during the procedure, the delivery wire was stuck on the deployed stent (subject device).The subject stent migrated away from target lesion site where it was deployed.Patient was administered with integrilin.